# SDR 2003UALA00050

- Difficulty date: January 11, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 51,024 hours, 8,167 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS ON LEFT SIDE OF COACH CYCLED ON AND OFF THREE TIMES WITH COCKPIT SWITCH IN ARMED POSITION. EMERGENCY LIGHTS ALT TRANSFER RELAY "K868" REQUIRES REPLACEMENT.  REPLACED RELAY.
